Alert archive / Arizona / Wind Advisories in 2013

Wind Advisory 42, NWS Las Vegas, NV

December 28, 2013Mohave County, Arizona; San Bernardino County, California

NWS Las Vegas, NV issued this wind advisory at Dec 28, 2013, 3:39 AM MST for Mohave County, Arizona; San Bernardino County, California. It took effect at Dec 29, 2013, 8:00 AM MST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Dec 28, 2013, 3:39 AM MST (10:39 UTC)
In effect from
Dec 29, 2013, 8:00 AM MST
Expired
Dec 29, 2013, 6:18 PM MST
In force
10 hr
Issued by
NWS Las Vegas, NV

Counties Mohave County, AZ, San Bernardino County, CA

The radar

The Las Vegas radar (KESX), 48 km from the middle of the area, began a volume at 10:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 10.7 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2013-12-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2013-12-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3663 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

990 
WWUS75 KVEF 281039
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
239 AM PST SAT DEC 28 2013

...GUSTY NORTH WINDS EXPECTED SUNDAY IN THE COLORADO RIVER VALLEY...

.GUSTY NORTH WINDS ARE EXPECTED TO DEVELOP SUNDAY MORNING IN THE
WAKE OF A COLD FRONT THAT PASSES ACROSS THE COLORADO RIVER VALLEY
THIS EVENING. WINDY CONDITIONS ARE EXPECTED SUNDAY AFTERNOON AND
INTO EARLY SUNDAY EVENING WHEN WINDS SHOULD BEGIN TO DECREASE.

AZZ002-036-CAZ527-NVZ021-282200-
/O.NEW.KVEF.WI.Y.0042.131229T1500Z-131230T0300Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK...
BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN
239 AM PST SAT DEC 28 2013 /339 AM MST SAT DEC 28 2013/

...WIND ADVISORY IN EFFECT FROM 7 AM PST /8 AM MST/ TO 7 PM PST
/8 PM MST/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY FOR THE LAKE MEAD NATIONAL RECREATION AREA AS WELL AS THE
COLORADO RIVER VALLEY FROM DAVIS DAM SOUTH TO PARKER DAM...WHICH IS IN
EFFECT FROM 7 AM PST /8 AM MST/ TO 7 PM PST /8 PM MST/ SUNDAY.

* WINDS: NORTH WINDS OF 25 TO 40 MPH WITH GUSTS OF 40 TO 50 MPH ARE
  EXPECTED. WINDS ARE EXPECTED TO BE STRONGEST IN THE AREA JUST BELOW
  DAVIS DAM WHICH INCLUDES THE LAUGHLIN AND BULLHEAD CITY AREAS.

* TIMING: WINDS ARE EXPECTED TO INCREASE DURING THE MID TO LATE
  MORNING HOURS ON SUNDAY...BE STRONGEST SUNDAY AFTERNOON...THEN
  DECREASE EARLY SUNDAY EVENING.

* LOCATIONS: THE LAKE MEAD NATIONAL RECREATION
  AREA...LAUGHLIN...BULLHEAD CITY...NEEDLES...MOHAVE VALLEY...EARP
  AND LAKE HAVASU CITY.

* IMPACTS: STRONG CROSSWINDS WILL AFFECT TRAVEL OVER AREA BRIDGES AS
  WELL AS MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES. CHOPPY
  WATERS COULD CAPSIZE BOATS OR OTHER PERSONAL WATERCRAFT. LOOSE
  OBJECTS OUTSIDE INCLUDING CHRISTMAS DECORATIONS SHOULD BE SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

STACHELSKI
4 follow-up statements
874 
WWUS75 KVEF 282135
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
135 PM PST SAT DEC 28 2013

...GUSTY NORTH WINDS EXPECTED SUNDAY IN THE COLORADO RIVER VALLEY...

.GUSTY NORTH WINDS ARE EXPECTED TO DEVELOP SUNDAY MORNING IN THE
COLORADO RIVER VALLEY...AND PERSIST INTO EARLY SUNDAY EVENING WHEN
WINDS SHOULD BEGIN TO DECREASE.

AZZ002-036-CAZ527-NVZ021-290615-
/O.CON.KVEF.WI.Y.0042.131229T1500Z-131230T0300Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK...
BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN
135 PM PST SAT DEC 28 2013 /235 PM MST SAT DEC 28 2013/

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM PST /8 AM MST/ TO 7 PM
PST /8 PM MST/ SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM PST /8 AM MST/ TO 7 PM
PST /8 PM MST/ SUNDAY. 

* WINDS: NORTH WINDS OF 25 TO 40 MPH WITH GUSTS OF 40 TO 50 MPH ARE
  EXPECTED. WINDS ARE EXPECTED TO BE STRONGEST IN THE AREA JUST
  BELOW DAVIS DAM WHICH INCLUDES THE LAUGHLIN AND BULLHEAD CITY
  AREAS.

* TIMING: WINDS ARE EXPECTED TO INCREASE SUNDAY MORNING...PEAK IN
  THE AFTERNOON...THEN DECREASE EARLY IN THE EVENING.

* LOCATIONS: NEEDLES...HOOVER DAM...LAUGHLIN...BULLHEAD CITY...
  MOHAVE VALLEY...LAKE HAVASU...DESERT HILLS...TOPOCK. 

* IMPACTS: STRONG CROSSWINDS WILL AFFECT TRAVEL ON EAST WEST ROADS
  SUCH AS INTERSTATE 40...NEVADA HIGHWAY 163 AND ARIZONA HIGHWAY
  68. CHOPPY WATERS COULD CAPSIZE BOATS OR OTHER PERSONAL
  WATERCRAFT. LOOSE OBJECTS OUTSIDE INCLUDING CHRISTMAS DECORATIONS
  SHOULD BE SECURED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

MORGAN
102 
WWUS75 KVEF 290549
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
949 PM PST SAT DEC 28 2013

...GUSTY NORTH WINDS EXPECTED SUNDAY IN THE COLORADO RIVER VALLEY...

.GUSTY NORTH WINDS ARE EXPECTED TO DEVELOP SUNDAY MORNING IN THE
COLORADO RIVER VALLEY...AND PERSIST INTO EARLY SUNDAY EVENING WHEN
WINDS SHOULD BEGIN TO DECREASE.

AZZ002-036-CAZ527-NVZ021-291800-
/O.CON.KVEF.WI.Y.0042.131229T1500Z-131230T0300Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK...
BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN
949 PM PST SAT DEC 28 2013 /1049 PM MST SAT DEC 28 2013/

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM PST /8 AM MST/ TO 7 PM
PST /8 PM MST/ SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM PST /8 AM MST/ TO 7 PM
PST /8 PM MST/ SUNDAY FOR LAKE HAVASU AND FORT MOHAVE... THE LAKE
MEAD NATIONAL RECREATION AREA...AND SAN BERNARDINO COUNTY UPPER
COLORADO RIVER VALLEY.

* WINDS: NORTH WINDS OF 25 TO 40 MPH WITH GUSTS OF 40 TO 50 MPH ARE
  EXPECTED.

* TIMING: WINDS ARE EXPECTED TO INCREASE SUNDAY MORNING...PEAK 
  IN THE AFTERNOON...THEN DECREASE EARLY IN THE EVENING.

* LOCATIONS: THE STRONGEST WINDS WINDS ARE EXPECTED TO BE IN THE
  AREA JUST BELOW DAVIS DAM WHICH INCLUDES THE LAUGHLIN AND BULLHEAD
  CITY AREAS. HOWEVER NEEDLES...HOOVER DAM...MOHAVE VALLEY...LAKE
  HAVASU...DESERT HILLS... AND TOPOCK ARE INCLUDED IN THE ADVISORY.

* IMPACTS: STRONG CROSSWINDS WILL AFFECT TRAVEL ON EAST WEST 
  ROADS SUCH AS INTERSTATE 40...NEVADA HIGHWAY 163 AND ARIZONA 
  HIGHWAY 68. CHOPPY WATERS COULD CAPSIZE BOATS OR OTHER 
  PERSONAL WATERCRAFT. LOOSE OBJECTS OUTSIDE INCLUDING 
  CHRISTMAS DECORATIONS SHOULD BE SECURED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$
037 
WWUS75 KVEF 291438
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
638 AM PST SUN DEC 29 2013

...GUSTY NORTH WINDS EXPECTED TODAY IN THE COLORADO RIVER VALLEY...

.GUSTY NORTH WINDS ARE EXPECTED TO DEVELOP THIS MORNING IN THE
COLORADO RIVER VALLEY...AND PERSIST THROUGH THIS EVENING WHEN WINDS
SHOULD BEGIN TO DECREASE.

AZZ002-036-CAZ527-NVZ021-300300-
/O.CON.KVEF.WI.Y.0042.131229T1500Z-131230T0300Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK...
BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN
638 AM PST SUN DEC 29 2013 /738 AM MST SUN DEC 29 2013/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST /8 PM MST/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST /8 PM MST/ THIS
EVENING FOR LAKE HAVASU AND FORT MOHAVE...THE LAKE MEAD NATIONAL
RECREATION AREA...AND SAN BERNARDINO COUNTY UPPER COLORADO RIVER
VALLEY..

* WINDS: NORTH WINDS OF 25 TO 40 MPH WITH GUSTS OF 40 TO 50 MPH 
  ARE EXPECTED. 

* TIMING: WINDS ARE EXPECTED TO INCREASE THIS MORNING...PEAK IN THE
  AFTERNOON...THEN DECREASE EARLY IN THE EVENING.

* LOCATIONS: THE STRONGEST WINDS WINDS ARE EXPECTED TO BE IN 
  THE AREA JUST BELOW DAVIS DAM WHICH INCLUDES THE LAUGHLIN 
  AND BULLHEAD CITY AREAS. HOWEVER NEEDLES...HOOVER DAM...
  MOHAVE VALLEY...LAKE HAVASU...DESERT HILLS... AND TOPOCK ARE 
  INCLUDED IN THE ADVISORY.

* IMPACTS: STRONG CROSSWINDS WILL AFFECT TRAVEL ON EAST WEST 
  ROADS SUCH AS INTERSTATE 40...NEVADA HIGHWAY 163 AND ARIZONA 
  HIGHWAY 68. CHOPPY WATERS COULD CAPSIZE BOATS OR OTHER 
  PERSONAL WATERCRAFT. LOOSE OBJECTS OUTSIDE INCLUDING 
  CHRISTMAS DECORATIONS SHOULD BE SECURED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$
639 
WWUS75 KVEF 300118
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
518 PM PST SUN DEC 29 2013

AZZ002-036-CAZ527-NVZ021-300230-
/O.CAN.KVEF.WI.Y.0042.000000T0000Z-131230T0300Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
518 PM PST SUN DEC 29 2013 /618 PM MST SUN DEC 29 2013/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND
ADVISORY FOR LAKE HAVASU AND FORT MOHAVE...LAKE MEAD NATIONAL
RECREATION AREA...AND SAN BERNARDINO COUNTY UPPER COLORADO RIVER
VALLEY. 

ALTHOUGH GUSTY WINDS WILL BE SEEN IN THE LAUGHLIN BULLHEAD CITY AREA
AT TIMES THIS EVENING WINDS HAVE GENERALLY DIED DOWN AROUND THE
REGION. THUS THE WIND ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Dec 27, 10:58 PM MST, 4 hours 41 minutes earlier.

Area forecast discussion, Dec 27, 10:58 PM MST, 4 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
958 PM PST FRI DEC 27 2013

.SYNOPSIS...DRY CONDITIONS WILL CONTINUE THROUGH THE END OF THE YEAR
WITH ABOVE NORMAL TEMPERATURES EXPECTED EACH DAY. A WEAK AREA OF LOW
PRESSURE WILL PASS BY THE REGION OVER THE WEEKEND BRINGING A MIX OF
MID AND HIGH CLOUDS TO THE AREA TONIGHT THROUGH SATURDAY...ALONG
WITH GUSTY NORTH WINDS IN THE COLORADO RIVER VALLEY SATURDAY NIGHT
AND SUNDAY.
&&

.UPDATE...THE LATEST SATELLITE IMAGERY SHOWS A HEALTHY BATCH OF
CIRRUS MOVING ACROSS THE AREA THIS EVENING WITH THE OBSERVATIONS AT
MCCARRAN AIRPORT ALREADY SHOWING BKN CIGS. AFTER LOOKING AT
SATELLITE AND MODEL FORECAST RH PROGS FOR TONIGHT, IT DOES NOT
APPEAR THAT THE CIRRUS WILL THIN OUT MUCH AND THAT WHAT WE HAVE IN
THE SKY GRIDS IS UNDERDONE. I WENT AHEAD AND ADJUSTED UP SKY COVER
FOR TONIGHT AS WELL AS SATURDAY MORNING OVER THE SOUTHEAST CWFA AS
THIS HEALTHY BATCH OF CIRRUS WILL MOVE THROUGH ALONG WITH THE UPPER
LEVEL TROUGH PASSING OVERHEAD. CIRRUS SHOULD EXIT MOST AREAS BY MID
TO LATE SATURDAY MORNING RESULTING IN A RELATIVELY SUNNY DAY FOR THE
LAST SATURDAY OF 2013.
&&

.AVIATION...FOR MCCARRAN...WINDS ARE EXPECTED TO FAVOR TYPICAL
DIURNAL DIRECTIONAL TRENDS THROUGH EARLY SATURDAY EVENING AT 4-8
KTS. BKN CLOUDS AOA 20-25K FEET OVERNIGHT...DECREASING TO A FEW
CLOUDS AOA 20K FEET AROUND 18Z SATURDAY. A COLD FRONT IS EXPECTED TO
PASS ACROSS THE LAS VEGAS VALLEY BETWEEN 02Z AND 05Z SUNDAY SHIFTING
WINDS TO THE WEST AND EVENTUALLY NORTHWEST AT 5-10 KTS.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...WINDS THROUGH EARLY SATURDAY AFTERNOON SHOULD FAVOR
TYPICAL DIURNAL DIRECTIONAL TRENDS AT 5-10 KTS. A COLD FRONT IS
EXPECTED TO PUSH SOUTH ACROSS THE AREA SATURDAY AFTERNOON THROUGH
SATURDAY NIGHT SHIFTING WINDS TO THE WEST TO NORTH-NORTHWEST AT 8-16
KTS WITH GUSTS TO 25 KTS. THE FRONT IS EXPECTED TO PASS THROUGH KBIH
AROUND 22Z SATURDAY, KLAS BETWEEN 02Z AND 05Z SUNDAY AND KEED AROUND
06Z SUNDAY. MAINLY BKN CLOUDS AOA 20-25K FEET TONIGHT AND SATURDAY
MORNING BECOMING FEW-SCT.
&&

.PREVIOUS DISCUSSION...
ISSUED AT 204 PM PST FRI DEC 27 2013

.SHORT TERM...THROUGH SUNDAY NIGHT...THIN CIRRUS WAS OVERSPREADING
THE CWA THIS AFTERNOON WITH THICKER CLOUDS LURKING JUST TO THE WEST.
MODEL MOISTURE FIELDS SHOW THE THICKEST CLOUDS BLANKETING THE CWA
TONIGHT AND SATURDAY MORNING THEN DECREASING FROM WEST TO EAST
DURING THE DAY SATURDAY. COLD FRONT WILL REACH THE SOUTHERN GREAT
BASIN SATURDAY AFTERNOON AND PASS THROUGH THE ENTIRE CWA BY SUNDAY
MORNING...SETTING THE STAGE FOR ANOTHER ROUND OF GUSTY NORTH WINDS
ON SUNDAY. ADVISORIES MAY BE NEEDED IN THE COLORADO RIVER VALLEY
WHERE WINDS SHOULD BE STRONGEST. HIGH TEMPERATURES WILL BE COOLER BY
FIVE DEGREES OR SO ON SUNDAY THAN ON SATURDAY...BUT STILL A LITTLE
ABOVE NORMAL IN MOST AREAS.

.LONG TERM...MONDAY THROUGH FRIDAY...WINDS SHOULD DECREASE BY MONDAY
MORNING ACROSS THE AREA...THOUGH BREEZY CONDITIONS MAY PERSIST DOWN
THE COLORADO RIVER VALLEY. OTHERWISE...A RELATIVELY QUIESCENT PERIOD
OF WEATHER WILL USHER IN 2014 AND LAST THROUGH THE WEEK.

GEFS AND ECMWF H5 ENSEMBLE MEAN GUIDANCE CONTINUE THEIR BETTER THAN
AVERAGE AGREEMENT THROUGH FRIDAY AND SHOW VERY LOW NORMALIZED
STANDARD DEVIATIONS IN THE LONGWAVE PATTERN. THE INDICATED PATTERN
IS A RIDGE CENTERED ALONG OR JUST OFF THE PACIFIC COAST AND A MEAN
TROUGH OVER THE EASTERN CONUS. DETERMINISTIC GUIDANCE DOES INDICATE
A FEW DIFFERENCES IN THE DETAILS OF SHORTWAVE ENERGY AND MOISTURE
TRANSPORT THROUGH THIS PATTERN INTO THE WESTERN STATES THROUGH NEXT
WEEK...BUT ALMOST ALL SCENARIOS KEEP OUR REGION DRY WITH ABOVE
NORMAL TEMPERATURES AS WELL AS OCCASIONAL BREEZY WINDS AND HIGH
CLOUDS.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

UPDATE/AVIATION...STACHELSKI
PREVIOUS...MORGAN/WOLCOTT

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Dec 27, 4:09 AM MST, 23 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
309 AM PST FRI DEC 27 2013

AZZ002-036-CAZ527-NVZ021-281100-
LOWER COLORADO RIVER VALLEY-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
309 AM PST FRI DEC 27 2013 /409 AM MST FRI DEC 27 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

NO WEATHER HAZARDS ARE EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

BREEZY TO WINDY CONDITIONS COULD LEAD TO CHOPPY WATERS DOWN THE
COLORADO RIVER VALLEY SATURDAY NIGHT AND SUNDAY. NO OTHER HAZARDOUS
WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ001-003-CAZ519>526-NVZ014>020-022-281100-
NORTHWEST PLATEAU-NORTHWEST DESERTS-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
309 AM PST FRI DEC 27 2013 /409 AM MST FRI DEC 27 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Wind Advisories in Arizona, 2013Wind Advisories in California, 2013Wind Advisories in Nevada, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.